Tsukuba Journal of Mathematics

A construction of compact pseudo-Kähler solvmanifolds with no Kähler structures

Takumi Yamada

Full-text: Open access

Abstract

In this paper we investigate the Hard Lefschetz property on certain compact symplectic solvmanifolds and constmct compact pseudo-Kähler solvmanifolds which do not have the Hard Lefschetz property. We also construct holomorphic symplectic structures, hypercomplex structures and pseudo-hyperkähler stmctures on certain compact solvmanifolds.

Article information

Source
Tsukuba J. Math., Volume 29, Number 1 (2005), 79-109.

Dates
First available in Project Euclid: 30 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1496164895

Digital Object Identifier
doi:10.21099/tkbjm/1496164895

Mathematical Reviews number (MathSciNet)
MR2162832

Zentralblatt MATH identifier
1096.53047

Citation

Yamada, Takumi. A construction of compact pseudo-Kähler solvmanifolds with no Kähler structures. Tsukuba J. Math. 29 (2005), no. 1, 79--109. doi:10.21099/tkbjm/1496164895. https://projecteuclid.org/euclid.tkbjm/1496164895


Export citation